# SDR DALA1307856802

- Difficulty date: March 30, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 57,555 hours, 17,020 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT AIRPHONE ANTENNA INTERNAL DOUBLER HAS CORROSION BETWEEN BS 1500-1520 AND STRINGERS 28L-29L.  R & R IAW SRM 51-40-02 AND DWG 42-0040-00 (TO 100-59).
